# SDR GTIA2024123138641

- Difficulty date: December 30, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 35,905 hours, 16,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CA FLASHLIGHT INOP ( FLASHLIGHT AND HOLDERS (FLIGHT DECK OR CABIN) )-REMOVED AND REPLACED CAPT FLASHLIGHT (11MM) IAW AMM 25-65-00. OPS TEST GOOD. THIS CLEARS DMI 3609631-1.
